# SDR DALA2021121707838

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N377DN
- Make and model: Airbus A321-211
- Aircraft serial: 8856
- Aircraft time: 7,717 hours, 3,418 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 6 (RIGHT) DAMAGED DUE TO BIRD STRIKE; Z508 TO Z339. REF LOG PAGE 8187750. REMOVED LOWER FACTORY SPLICE & FASTENERS COMMON TO FR6R & SKIN, 491375. REMOVED FR6R SECTION, 491375. DRILLED HOLES IN FRAME COMMON TO SKIN, LOWER SPLICE, AND UPPER ATTACH POINT, 576315. OK TO INSTALL FRAME 6 SECTION, QC5219. INSTALLED FRAME 6R IAW PRI 596007-14, REV. ORIG., A321 SRM 51-42, AND AIB DWG R53112972, 576315. (LP#2052950)
